# SDR DALA2019111206569

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT SCRATCH ON LH WING I/B FWD FLAP TRAILING EDGE PANEL LOWER SURFACE AT 80 INCHES TO I/B EDGE. REPAIRED AS PER SRM 57-53-01. (LP 1349225)
